# SDR SWIA202265616

- Difficulty date: May 4, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000625
- Aircraft time: 14,180 hours, 7,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEER CLIP, FRM 81, STR28-27R.     (C-CHECK RO 5/17/2022)    REMOVED AND REPLACED SHEER CLIP, FRAME 81, STR 28-27R REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-40-08 AND CIC PROTECTION REF CPM 51-25-00. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
